# SDR P5CA2020100500346

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2180-2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR, CRACK DAMAGE ON THE STRINGER S-20R AT AFT SIDE OF STA 2180.  REPAIRED, IAW EI NO T2020A53M-2521 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
